Abstract and Applied Analysis

Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces

Zorana Golubović, Zoran Kadelburg, and Stojan Radenović

Full-text: Open access

Abstract

New coupled coincidence point and coupled fixed point results in ordered partial metric spaces under the contractive conditions of Geraghty, Rakotch, and Branciari types are obtained. Examples show that these results are distinct from the known ones.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 192581, 18 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495667

Digital Object Identifier
doi:10.1155/2012/192581

Mathematical Reviews number (MathSciNet)
MR2903802

Zentralblatt MATH identifier
1241.54033

Citation

Golubović, Zorana; Kadelburg, Zoran; Radenović, Stojan. Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 192581, 18 pages. doi:10.1155/2012/192581. https://projecteuclid.org/euclid.aaa/1355495667


Export citation

References

  • S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  • S. J. O'Neill, “Two topologies are better than one,” Technical Report, University of Warwick, Coventry, UK, 1995.
  • S. J. O'Neill, “Partial metrics, valuations and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806, pp. 304–315, Annals of the New York Academy of Sciences, 1996.
  • S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004.
  • D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011.
  • D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012.
  • I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, Article ID 508730, 10 pages, 2011.
  • S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and its Applications, vol. 159, no. 1, pp. 194–199, 2012.
  • L. J. Cirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Journal of Computational and Applied Mathematics, vol. 218, pp. 2398–2406, 2011.
  • M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973.
  • E. Rakotch, “A note on contractive mappings,” Proceedings of the American Mathematical Society, vol. 13, pp. 459–465, 1962.
  • A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002.
  • T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis A, vol. 65, no. 7, pp. 1379–1393, 2006.
  • V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis A, vol. 70, no. 12, pp. 4341–4349, 2009.
  • N. V. Luong and N. X. Thuan, “Coupled fixed point theorems for mixed monotone mappings and an application to integral equations,” Computers and Mathematics with Applications, vol. 62, no. 11, pp. 4238–4248, 2011.
  • H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, Article ID 647091, 11 pages, 2011.
  • W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Computers and Mathematics with Applications, vol. 55, no. 3-4, pp. 680–687, 2012.
  • V. Berinde, “Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 18, pp. 7347–7355, 2011.
  • M. H. Escardo, “PCF extended with real numbers,” Theoretical Computer Science, vol. 162, no. 1, pp. 79–115, 1996.
  • B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 8, pp. 2524–2531, 2010.
  • S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weak contraction maps,” Bulletin of the Iranian Mathematical Society. In press.
  • D. \DH ukić, Z. Kadelburg, and S. Radenović, “Fixed points of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 561245, 13 pages, 2011.
  • Z. Liu, X. Li, S. M. Kang, and S. Y. Cho, “Fixed point theorems for mappings satisfying contractive conditions of integral type and applications,” Fixed Point Theory and Applications, vol. 2011, p. 64, 2011.